Coldease Capsules

Composition:
Each capsule contains:
Paracetamol BP.............................................400mg
Caffeine Citrate equivalent to Caffeine BP........30mg
Chlorpheniramine maleate BP..........................4mg
Pseudophedrine Hydrochloride BP...................30mg

Pharmacological Classification: Antipyretic/Antihistamine/Decongestant.

Indications:
ColdEase is indicated for the treatment of symptoms of cold, nasal bronchial congestion, hey fever and catarrh. It is also indicated in aches, pain and fever associated with cold and influenza.

Please Note: The information given is a short summary of our product. If you require more information, please make an enquiry.